# SDR ASAA12710964

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 40,253 hours, 17,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8990300088
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE L1 DOOR HAS MULTIPLE LAMPS INOP.  RELAMPED AND TESTED PER MM 33 51 01 960 801, OPS NORMAL.
